# SDR FDEA201012024538

- Difficulty date: December 2, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 720e-720f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE EXTERIOR SKIN STA 720E- 720F STR 23R.  CUT OUT DAMAGED PORTION OF STRINGER 23R,  BS 720E PLUS 10" TO 720F PLUS 10" IAW SRM 53-10-3 FIG 1. FABRICATED TWO PORTIONS OF STRINGER USING BAC1498-142-7075T62 DIMENSIONS 17 7/8" AND 8 5/8", AND FABRICATED TWO SPLICES USING BAC1498-132-7075T6 DIMENSIONS 16 1/8" AND 14 1/8", IAW SRM 53-10-3 FIG 1. STRINGER REPAIR INSTALLED IAW SRM 53-10-3 FIG 1, REV 103.
